Hi, how are you doing with the chemo pills? I have the same thing. First cancer in 2011 and then Diagnosed with mets to the bones last year after being told that I have arthritis. I was on faslodex but might have to change to chemo because my tumors are not going away and tumor markers are rising.
I got a lot of support and help from the ladies here during my first diagnoses. But went back to work full time and have not had time since. Still working and taking care of two school age kids so I get pretty busy. I do read and log in every once in awhile. Your post just caught my attention since we are pretty much in the same situation.
I wish you well. We are very much the same in thinking. I feel like my faith is keeping me alive and gives the strength. So do my kids!View Thread
Thank you both...its been very busy at work and kids are starting school next week and im having the surgery.my ob does not want to wait,..she said it will be another 3-4 months to schedule if I wait it out and she said she does not wnt to risk anythng. My onc dr is agreeing with her and said that I should have full hysterectomy. He said ther is no option for me becuase all the meds tamoxifen, AIs all will have the same effect on my uterus. The only med that I can have that will not cause havoc on my uterus is lupron. And he said if I get my ovaries out too I will not need any meds so he was all for me having the surgery. Ill be seeing my OB before the surgery and I hope to get a better feed back from her. As much as I think that my onc is very good dr and very smart, he does not have much compassion....which i really need right now. As much as he makes sense about the meds already putting me on menopause so there will be no difference, he is not giving me what I have to face if I actually go on "permanent menopause"...so I hope my OB eill be better at giving me answers. Again thanks!View Thread
Oh no,silverdine does contain silver in it...I hope your doc has something good for you. Remember it will heal and will get better....just try to keep the area dry and clean (I know its hard). Take careView Thread
Im so sorry! I too got burned towards the last week of my rad treatment (the boost did it for me). I didnt get the yeast infection but had the burn. My skin was itchy and would peel off and it happened on the weekend so I couldnt get any medication from the rad onc office. I friend who just finished rads just offered my her sliverdine cream and that helped a lot. I also used a lot of gauze with aquaphor esp at night (this also softens the skin and make it easier to clean). I learned that from one of the wonderful ladies on this site. I just took ibuprofen at night so I can sleep becuase I was in so much pain and was itchy and it gets worst at night. It does get better after a week or so once the new skin starts coming out. For me it was the most painful part of my whole treatment. And once the burn has healed, I started using aloe vera gel on the area. I had rad in Jan and Im still applying aloe vera. Good luck!View Thread
Hi, ive posted a couple of times on the site and I have gotten valuable info and advice. I finished all active treatments early this year and started tamoxifen in March. Within a couple of months of taking it, I had thickening of the uterine lining. I had D&C done then went on to continue to take it. This week I had heavy bleeding and went to ER. I was admitted and monitored. The whole night bleeding didnt stop and my bp went low so I was given a blood transfusion then another D&C was performed to stop the bleeding. My OB is almost 100% sure that this was all from tamoxifen, I justhad an appt with my onc the day before this happened and asked about hysterctomy since I already had a problem before but he advised against it since I am young (Im 40). OB thinks now that I need to have uterus and ovaries removed. Has anyone taken tamoxifen and had this problem or similar issues? Is there an alternative? Im blessed with 2 wonderful children and dont mind having hystertomy but I am not sure what the side effects are either. Please help.View Thread
I too had 2 surgeries. Left breast mastectomy in May of 2011, but margins werent clear so I needed another one. I had chemo first then had another surgery November. Just hanf in there, your Dr is doing the right thing. Good luck! Glad you caught it early.View Thread
Diagnosed with BC last year, had single mastectomy, 4 mos of chemo and 33 radiation. On Fosamax for osteoporosis and tamoxifen (for ER+). I had cramping both on abdomen/pelvis and leg last month so ONC NP had me stop tamoxifen and go for pelvic ultrasound. Sure enough cramping went away. But I went to OB today for annual pap and asked if she can check the results. And she did and she found that I have thickening of the uterus/hyperplasia and found cysts on both ovaries. She seemed very concerened and asked if I wanted to do biopsy so of course I said as soon as possible. She also asked for CA 125 blood test for the ovaries. Im in shock bec I have only taken tamoxifen for 3 mos....Has anyone had the same issue with tamoxifen? I am very shocked with this...and now I have to wait for the results...nerve wracking,,,View Thread